# SDR CALA2024102900954

- Difficulty date: October 26, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 78,117 hours, 28,464 cycles
- System (JASC): 2540 · Lavatories
- Part: Unknown
- Condition: Odor
- Location: Zone 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FWD LAV HAS UNPLEASANT ODOR.NEEDS CLEANING AND DISINFECTANT PERFORMED WATER OZONE DISINFECTION REF AMM 38-10-00. NO DEFECTS NOTED
